# SDR UALA2012060803140

- Difficulty date: June 7, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 64,674 hours, 23,764 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLOWING FOR APPROACH,  RECEIVED TRAILING EDGE FLAP DISAGREE EICAS.  SUPPLEMENTAL DATA UPDATE, FLAPS LOCKED AT 21 WHEN FLAP.   HANDLE WAS MOVED TO 25, RAN QRH CHECKLIST TO SUCCESS.  ACCOMPLISHED INSPECTION OF FLAP OVER LOAD INDICATORS, FOUND NR 1 INDICATOR POPPED.  RESET CYCLED FLAPS, ALL CHECKED GOOD.  ALSO, ACCOMPLISHED FSEU CHECK.  NO FAULTS FOUND.
